# SDR AALA20150605011

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 18,997 hours, 7,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CREASE ANGLE BETWEEN FS 965 & 992 AT LBL 49.  R & R ANGLE IAW AARD 51-00-05 & SRM 51-40-02.
